# SDR AALA20140908008

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 41,613 hours, 20,481 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Part time: 41,613 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THIRD STOP FROM THE BOTTOM ON THE FWD SIDE OF THE DOOR WAS FOUND CRACKED.  INSTALLED NEW CARGO DOOR STOP FITTING.
